# SDR UPS08851499

- Difficulty date: January 9, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COCKPIT FLOOR PANEL 676F 6 EA HAT CHANNELS ARE WORN, DAMAGED AND SKIN HAS ENLONGATED SCREW HOLES.  REPAIRED COCKPIT FLOOR PNL 676F IAW SRM 51-01-21, SRM 53-07-00 FIG 049B SHT 1, SRM 51-01-24 AND SRM 51-01-08.
